Enter your email address to receive our exclusive offers!



 

Sudafed PE Sinus Allergy & Pain 24 Tablets

Catalogue ID: 641784
Normally ships within 24 hours

Our Price

$12.99ea

Save

$4.00
RRP $16.99

 

Detailed Product Description

General

Pseudoephedrine free

Phenylephrine

sinus + allergy and pain relief

Indications

Use this sudafed PE for

*allergy and hay fever symptoms

*sinus pain relief

*blocked or runny noses

Dosage

Adults and children 12 years and over, take 2 tabs every 4 to 6 hours as necessary, do not exceed more then 8 tablets in 24 hours.

Not to be used in children under 6 years.

Use in children 6 - 11 years only on the advice of a doctor, pharmacist or nurse practitioner

When to stop: Adults after a few days and Children: 48 hours, except on medical advice.

Warnings

Do not use:

*if you have taken paracetamol

*if you have taken anti-histamines

*if you need to drive a car

*if you need to operate machinery

*for children under 12 years

Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to recommended dose.

If symptoms persist, see your doctor.

Storage

Store below 30 degrees. Keep in a dry, dark place.

Active Ingredients
Ingredient Amount
Chlorpheniramine Maleate 2 MG
Paracetamol 500 MG
Phenylephrine Hydrochloride 5 mg
By providing your email address we will email you as soon as this product becomes available. NOTIFY ME PROCESSING...